# SDR AALA20140220006

- Difficulty date: February 3, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 60,482 hours, 29,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN FROM STATIONS 229 TO 240 BETWEEN LONGERONS 17 & 18 LT.  SPLICED IN NEW SECTION OF SKIN IAW SRM 53-04-00 FIGURE 12C.
